Advertisement
<< Back To Article
My doctor prescribed medicine for high cholesterol. Are drugs the only way to lower it?

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

3 Comments

HappyTrails

I was on 10mg lipitor & started having serious side effects after 4 mths. Painful muscle aches, entire body, tired all the time, feeling like a drunk, just wanted to sleep all the time. Ended up calling poison control & going to emergency rm, I couldn't figure out what was wrong. Finally after a week off med, feels like I just woke up again. I live in a place with only a Walmart so I'm making the best of it, eating fruits, veggies, meats & staying away from fried food. I'm just glad I'm ok.

March 31, 2018

Dalton

Having gone vegan after these thirty some years of being positive, I still have what is considered high cholesterol and high triglycerides. It's a battle I just can't win and I'm done worrying about it. Medications never helped either. I just take my one pill for HIV a day and that's it. I figure worrying would kill me faster so I really don't take it into consideration anymore. There is nothing more I can do. Gym, vegan, health nut,,,,,,,,,,barely made a dent. It is what it is.

February 14, 2018

Mainepoet

I got nowhere with drugs to reduce my lipid numbers (cholesterol). So I went vegetarian, replacing any meats, especially shrimp, with Bean curd/tofu. Watching everything else, I came down to normal. This after 30+ years.

February 14, 2018 ME

Advertisement

Hot topics